# SDR 2024F00051

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: General aviation
- Aircraft: N905CH
- Make and model: Skrsky S61N
- Aircraft serial: 61711
- Aircraft time: 35,378 hours, 30,107 cycles
- Engine: Ge CT581402
- Engine time: 15,863 hours, 2,451 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Cable
- Part number: 356200575
- Condition: Chafed
- Location: Fire Loop
- Component: Fire Loop Cable, Skrsky
- Component part number: 356200575
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FIRE LIGHT ILLUMINATED IN FLIGHT. R&R'D ENGINE FIRE LOOP CABLE.
